Scholion.ai

A note on adaptive Bonferroni and Holm procedures under dependence

Wenge Guo

Biometrika · 2009 · Volume 96 · Issue 4

DOI: 10.1093/biomet/asp048

Abstract

Hochberg & Benjamini ( 1990 ) first presented adaptive procedures for controlling familywise error rate. However, until now, it has not been proved that these procedures control the familywise error rate. We introduce a simplified version of Hochberg & Benjamini’s adaptive Bonferroni and Holm procedures. Assuming a conditional dependence model, we prove that the former procedure controls the familywise error rate in finite samples while the latter controls it approximately.

Enable JavaScript for citation tools and additional paper interactions.